# SDR CALA2019061000913

- Difficulty date: June 8, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 78,952 hours, 30,607 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5348004220702
- Condition: Corroded
- Location: R2 Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SILL AFT CORNER FITTING HAS CORROSION.  REMOVED AND REPLACED R2 DOOR SILL AFT CORNER FITTING FR68 RH SIDE IAW A320 SRM 51-72-11-911-001 PG 2 PAR 3, 4 SRM 51-42-11-001 P G 6 PAR E PG 7, 17, 18.
